# SDR DHL9672262C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520192
- Condition: Corroded
- Location: Bs 1070-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK FLANGE RBL 46 BETWEEN STA 1070 AND 1030 HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM STA 1010 TO 1130 PER SRM 53-10-5.
